Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 8, Number 5

All articles in this issue are freely accessible.

Bounded groups of transformations
R. C. T. Smith.
Proc. Amer. Math. Soc. 8 (1957), 831-833
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0089922
Differential equations involving a parametric function
R. H. Cameron.
Proc. Amer. Math. Soc. 8 (1957), 834-840
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0089973
On the Laguerre method for separating the roots of algebraic equations
Stephen Kulik.
Proc. Amer. Math. Soc. 8 (1957), 841-843
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090577
A class of inequalities
H. D. Block.
Proc. Amer. Math. Soc. 8 (1957), 844-851
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0092830
Discrete analogues of certain integral inequalities
H. D. Block.
Proc. Amer. Math. Soc. 8 (1957), 852-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0092831
Discrete isoperimetric-type inequalities
H. D. Block.
Proc. Amer. Math. Soc. 8 (1957), 860-862
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0092174
Note on absolutely convergent Dirichlet series
Edwin Hewitt and J. H. Williamson.
Proc. Amer. Math. Soc. 8 (1957), 863-868
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090680
Multivalently close-to-convex functions
Toshio Umezawa.
Proc. Amer. Math. Soc. 8 (1957), 869-874
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090654
A note on an integral inequality
Paul R. Beesack.
Proc. Amer. Math. Soc. 8 (1957), 875-879
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0091325
A composition theorem for general unitary transforms
Charles Fox.
Proc. Amer. Math. Soc. 8 (1957), 880-883
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0091382
A property of the Laplace transformation
P. G. Rooney.
Proc. Amer. Math. Soc. 8 (1957), 883-886
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090701
On the existence of a mixing measure
John C. Holladay.
Proc. Amer. Math. Soc. 8 (1957), 887-893
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0092840
On the spectra of certain Laurent matrices
G. L. Krabbe.
Proc. Amer. Math. Soc. 8 (1957), 894-897
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0092126
Continuity properties of derivatives of sequences of functions
G. R. MacLane.
Proc. Amer. Math. Soc. 8 (1957), 897-898
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0089881
On co-recursive orthogonal polynomials
T. S. Chihara.
Proc. Amer. Math. Soc. 8 (1957), 899-905
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0092015
Quasi-reflexive spaces
Paul Civin and Bertram Yood.
Proc. Amer. Math. Soc. 8 (1957), 906-911
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090020
Isotopy in $3$-manifolds. I. Isotopic deformations of $2$-cells and $3$-cells
D. E. Sanderson.
Proc. Amer. Math. Soc. 8 (1957), 912-922
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090052
Bloch functions of the third kind and the constant $\mathfrak{U}$
C. Uluçay.
Proc. Amer. Math. Soc. 8 (1957), 923-925
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0089905
A $T$-system which is not a Bernstein system
Richard G. Long.
Proc. Amer. Math. Soc. 8 (1957), 925-927
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090022
On a theorem of Richardson
J. R. Isbell.
Proc. Amer. Math. Soc. 8 (1957), 928-929
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0089783
Subalgebras of an algebra with a single generator are finitely generated
David Gale.
Proc. Amer. Math. Soc. 8 (1957), 929-930
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0091273
Normal subgroups of monomial groups
R. B. Crouch and W. R. Scott.
Proc. Amer. Math. Soc. 8 (1957), 931-936
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0089844
Transient Markov chains with stationary measures
T. E. Harris.
Proc. Amer. Math. Soc. 8 (1957), 937-942
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0091564
Coherence invariant mappings of symmetric transformations
H. G. Jacob.
Proc. Amer. Math. Soc. 8 (1957), 943-949
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0091927
The Whitehead first lemma for alternative algebras
Earl Jay Taft.
Proc. Amer. Math. Soc. 8 (1957), 950-956
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0089842
Principal representations in commutative semigroups
W. M. Perel.
Proc. Amer. Math. Soc. 8 (1957), 957-960
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0097453
A limit theorem for processes with stationary independent increments
Frank Kozin.
Proc. Amer. Math. Soc. 8 (1957), 960-963
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090919
Quasicreative sets
J. R. Shoenfield.
Proc. Amer. Math. Soc. 8 (1957), 964-967
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0089808
On some Mercerian theorems in summability
M. R. Parameswaran.
Proc. Amer. Math. Soc. 8 (1957), 968-974
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0097652
A theorem of Dickson on nonvanishing cubic forms in a finite field
L. Carlitz.
Proc. Amer. Math. Soc. 8 (1957), 975-977
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0089860
A note on some partially transitive projective planes
D. R. Hughes.
Proc. Amer. Math. Soc. 8 (1957), 978-981
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090818
Remark on my paper “On a theorem of J. L. Walsh”
Aryeh Dvoretzky.
Proc. Amer. Math. Soc. 8 (1957), 982
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0089880
Assosymmetric rings
Erwin Kleinfeld.
Proc. Amer. Math. Soc. 8 (1957), 983-986
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0089833
A property of polynomial extensions of rings
Michio Yoshida.
Proc. Amer. Math. Soc. 8 (1957), 987-989
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090589
Concerning real valued maps of the $n$-sphere
G. R. Livesay.
Proc. Amer. Math. Soc. 8 (1957), 989-991
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0091468
An extremal problem concerning the centre of gravity of a convex disc
H. G. Helfenstein.
Proc. Amer. Math. Soc. 8 (1957), 992-1001
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090071
A note on function quantification
J. W. Addison and S. C. Kleene.
Proc. Amer. Math. Soc. 8 (1957), 1002-1006
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0091243
American Mathematical Society